Per citar aquest document: http://ddd.uab.cat/record/150603
Scopus: 5 cites, Web of Science: 5 cites,
Center conditions and cyclicity for a family of cubic systems: computer algebra approach
Fercec, Brigita (University of Maribor(Slovenia).Center for Applied Mathematics and Theoretical Physics)
Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department)

Data: 2013
Resum: Using methods of computational algebra we obtain an upper bound for the cyclicity of a family of cubic systems. To that end we overcome the problem of nonradicality of the associated Bautin ideal by moving from the ring of polynomials to a coordinate ring. Finally, we also determine the number of limit cycles bifurcating from each component of the center variety.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Cyclicity ; Limit cycles ; Center-focus problem
Publicat a: Mathematics and Computers in Simulation, Vol. 87 (2013) , p. 55-67, ISSN 0378-4754

DOI: 10.1016/j.matcom.2013.02.003
PMID: 24223469


19 p, 311.7 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-16



   Favorit i Compartir